# SDR CALA2019010600022

- Difficulty date: January 4, 2019
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 77,637 hours, 30,328 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D5227902620451
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT. FWD IB VERTICAL FRAME CRACKED AT RIVETS. REMOVED RT FWD EMERGENCY EXIT FWD IB VERTICAL FRAME IAW SRM 51-42-11-001. LOCATED AND DRILLED NEW FRAME IAW SRM 51-44-11-001. INSTALLED NEW RT FWD EMERGENCY EXIT FWD IB VERTICAL FRAME IAW SRM 51-42-11-001. TREATED, PRIMED AND TOP COATED AS NEEDED IAW SRM 51-75-12-911-001.
